MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER
Model Number 5163103
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest received the suspect device.The sample was investigated and the leaking was confirmed.The root cause was inferred to be due to insufficient solvent bonding between the bushing and the tubing.Quest will continue to monitor complaint trends.Quest has concluded its investigation.
 
Event or Problem Description
It was reported to quest medical that an mps delivery set was allegedly leaking at the inlet of the blood cassette.It was confirmed that there were no patient complications.

Brand Name
MPS DELIVERY SET
Common Device Name
CBPB HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14605772
Report Number1649914-2022-00011
Device Sequence Number14927942
Product Code DTR
UDI-Device Identifier00634624500341
UDI-Public00634624500341
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Model Number5163103
Device Lot Number62204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown